MAUDE Adverse Event Report: ENDOLOGIX SANTA ROSA OVATION IX; ILIAC LIMB

ENDOLOGIX SANTA ROSA OVATION IX; ILIAC LIMB
Model Number TV-IL141280-J
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Obstruction/Occlusion (2422)
Date of Event 07/29/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device involved in this event will not be returned for evaluation as it remains implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by the clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Event or Problem Description
The patient was implanted with the alto stent graft system to treat an abdominal aortic aneurysm (aaa).The main body and ovation ix iliac limbs were implanted in each side.An additional ovation ix iliac limb was implanted on the right side.It was reported that seven (7) hours after the implant procedure, the patient complained of right lower limb pain at rest.A computed tomography angiogram (cta) showed there was right limb occlusion (ovation ix iliac limb).The physician elected to perform an intervention and thrombus was removed followed by implant of a misago/terumo (non-endologix) stent to successful resolve the event.Two (2) days after this intervention the pain was resolved.The patient was discharged at the third day post procedure without further complications.
 
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.Where possible, it is endologix practice to make at least three good faith efforts to retrieve a reported adverse event/incident related device as well as medical records and medical imaging.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.The review confirms there were no manufacturing or processing non-conformities identified that would contribute to the reported adverse event/incident.An evaluation of the device could not be completed.The device was not returned to endologix for evaluation because it remains implanted.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix shows the right limb occlusion and additional endovascular procedure complaints are confirmed.This is consistent with the reported adverse event/incident.The maximum right common iliac artery diameter was 31.4mm proximally and 26.6mm near the hypogastric artery.The maximum iliac diameter should be between 8-25mm per the ifu.It is unclear if this contributed to the reported event.Device, user, procedure or anatomy relatedness of this complaint could not be determined.Procedure related harms for this complaint could not be determined.The final patient status was reported to be discharged on the third post operative day without further complications.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.Corrections: h6: investigation finding: remove code 3233.H6: investigation conclusion: remove code 11.

Brand Name
OVATION IX
Common Device Name
ILIAC LIMB
Manufacturer (Section D)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
santa rosa CA 95403
Manufacturer (Section G)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
,
santa rosa CA 95403
Manufacturer Contact
gary kirchgater
3910 brickway blvd
,
santa rosa, CA 95403
8009832284
MDR Report Key15982917
Report Number3008011247-2022-00162
Device Sequence Number5784587
Product Code MIH
UDI-Device IdentifierM701TVIL141280J1
UDI-Public+M701TVIL141280J1/$$3240205FS02042114A
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 11/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/05/2024
Device Model NumberTV-IL141280-J
Device Catalogue NumberTV-IL141280-J
Device Lot NumberFS020421-14
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/21/2022
Supplement Date Received by Manufacturer01/03/2023
Initial Report FDA Received Date12/14/2022
Supplement Report FDA Received Date02/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/17/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALTO MAIN BODY, LOT # FS061521-53; OVATION IX ILIAC LIMB, LOT # FS041122-51; OVATION IX ILIAC LIMB, LOT # FS072621-54
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR
Patient SexMale